... I'm now taking the inactive pills but I'm not bleeding. what could be wrong?
I was on Depo for almost 18 years, with a few breaks of up to 2 yrs in between (it's not recommended for long-term permanent use, without any breaks at all, unless you've no other option).
Even one injection of Depo can de-regulate your bleeding pattern for quite some time after you miss the next shot.
People who've had a few Depo shots can find it takes up to 18 months for their periods to settle back into a regular pattern. It also depends on the regularity of your cycle prior to using Depo. If it wasn't all that regular before then it may not be after.
You need to continue to see you family planning clinic or Doctor, to follow their advice on this situation. You should rule out any possibility that you may have become pregnant when not covered by Depo, if you have not already checked that.
I have a feeling that you will find it is just a time issue, as most former Depo users experience.
However, I have no experience of the use of Ovral, which is why I recommend keeping regular checks with your clinic.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I had my first depo shot the end of Sept and I bled for 12-15 days. It stopped for a?
Posted 20 Nov 2013 • 2 answers
Depo-Provera Contraceptive - I gained 40kg in the month following commencement of depo-provera. This
Posted 4 Feb 2014 • 1 answer
Posted 14 Jan 2015 • 1 answer
I started using depo provera shot for 6 months and all throughout I bled non-stop. But suddenly two?
Posted 26 Mar 2016 • 1 answer
Depo-Provera - I've been on depo for a month now since June the 10th I've bleeding heavily nonstop I
Posted 20 Jun 2017 • 2 answers